# SDR ASAA2017071521432

- Difficulty date: July 15, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 37,797 hours, 11,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT FLOOR TO SIDEWALL TRANSITION PANEL AT BS 727 HAS CORROSION.  ACFT GROUNDED.  REMOVED THE TRANSITION PANEL IAW SRM 51-40-02,  FABRICATED A NEW TRANSITION PANEL IAW SRM 53-00-53-2R-6 &  SRM 51-40-05. ALODINED IAW SRM 51-20-01, PRIMED IAW AMM 51-21-72, AND INSTALLED IAW SRM 53-00-53, AND IAW DWG 146A7500 REV B.
